Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Warped cones and property A

John Roe

Geometry & Topology 9 (2005) 163–178

arXiv: math.GN/0501349

Abstract

We describe a construction (the ‘warped cone construction’) which produces examples of coarse spaces with large groups of translations. We show that by this construction we can obtain many examples of coarse spaces which do not have property A or which are not uniformly embeddable into Hilbert space.

Keywords
coarse geometry, amenable action, property A, warped cone
Mathematical Subject Classification 2000
Primary: 53C20
Secondary: 43A07, 53C12, 20F69
References
Forward citations
Publication
Received: 17 March 2004
Revised: 7 March 2005
Accepted: 27 December 2004
Published: 6 January 2005
Proposed: Martin Bridson
Seconded: Steven Ferry, Benson Farb
Authors
John Roe
Department of Mathematics
Penn State University
University Park
Pennsylvania 16802
USA